MathSciNet Relay Station
MathSciNet bibliographic data
MR1476134 03C62 (14P15 26E05)
Gwoździewicz, Janusz; Kurdyka, Krzysztof; Parusiński, Adam On the number of solutions of an algebraic equation on the curve $y=e^x+\sin x$, $x>0$, and a consequence for o-minimal structures. Proc. Amer. Math. Soc. 127 (1999), no. 4, 1057–1064.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement